MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION VIKING; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M0044000350
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that long black hair was noted between the layers of the inner plastic packaging.A viking electrode catheter was selected for use.During preparation, the inner package was unpacked on the sterile field of the laboratory table.When the white peel-back seal was opened, a long black hair was noted between the layers of the inner plastic packaging.The device was replaced, and the procedure was completed.There were no patient complications reported as a result of this event.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this viking electrode catheter was visually inspected, and no defects were found.The reported event of 'packaging foreign matter' could not be confirmed due to a lack of evidence.
 
Event or Problem Description

Brand Name
VIKING
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22142134
Report Number2124215-2025-36677
Device Sequence Number15512080
Product Code DRF
UDI-Device Identifier08714729878353
UDI-Public(01)08714729878353(17)260808(10)34596434
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K971265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2026
Device Model NumberM0044000350
Device Catalogue NumberM0044000350
Device Lot Number0034596434
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown